# SDR SWAA2015031137330

- Difficulty date: January 21, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BELOW MAIN DECK FLOOR STRUCTURE STRAP CRACKED BETWEEN BS 727B - 727C, LBL 24.5.  R & R STRAP IAW SRM.
